# SDR 2011FA0000574

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N3895D
- Make and model: Bell 206L-1
- Aircraft serial: 45590
- Aircraft time: 27,711 hours, 44,976 cycles
- Engine: Allsn 250C28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Part number: 68870991
- Condition: Worn
- Location: Oil Cap
- Part time: 20,227 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS IN CRUISE FLT, PILOT NOTICED OIL PRESSURE DEMINISHING, PILOT INITIATED LANDING.  ONCE ACFT WAS ON THE GROUND PILOT NOTICED OIL PRESSURE AT FLUCTUATING FROM ZERO TO 30 PSI, AND ALSO NOTICED SMOKE COMING FROM ENGINE.  ENGINE WAS SHUTDOWN AND MX WAS CALLED OUT. UPON ARRIVAL, TECH NOTICED OIL ON BOTH SIDES OF MID FUSELAGE.  UPON FURTHER INSPECTION, WITH ENGINE COWLING REMOVED, NOTICED THAT THE ENGINE OIL FILTER CAP WAS NOT FULLY SEATED.  PROCEEDED TO FURTHER INSPECT AND FOUND THAT 1 OF THE STUDS THAT SECURES THE CAP DOWN HAD WORN THREADS.
